PRODUCT DETAILS
Acetaminophen provides up to 8 hours relief of minor muscle aches and pain. Temporarily relieves minor aches and pains due to muscular aches, backache, minor pain of arthritis, toothache, premenstrual and menstrual cramps, headache, the common cold
- Temporarily reduces fever
- 8 Hour Muscle Pain Relief
- Extended release tablets
- Contains no aspirin
- 50 Caplets
HOW TO USE ?
Directions. Do Not Take More Than Directed (See Overdose Warning) Adults And Children 12 Years Of Age And Over. Take 2 Caplets Every 8 Hours With Water. Swallow Whole Do Not Crush, Chew, Split Or Dissolve. Do Not Take More Than 6 Caplets In 24 Hours. Do Not Use For More Than 10 Days Unless Directed By A Doctor Children Under 12 Years. Do Not Use
INGREDIENTS
Active Ingredients (in each caplet): Acetaminophen USP, 650mg Inactive Ingredients: hydroxy ethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate, stearic acid.
Reviews
There are no reviews yet.